# SDR DXTA2023092796610

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0193
- Aircraft time: 4,722 hours, 3,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: CBS281
- Part serial: 1597M
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT WITH EMER LTS SWITCH IN ARM, THE AFT BULKHEAD EXIT SIGN AND THE UNDER LAV EXIT SIGN WILL NOT ILLUMINATE.  WITH THE SWITCH IN ON, NO LIGHTS WILL ILLUMINATE. REMOVED AND REPLACED THE #4 EMERGENCY LIGHTS POWER SUPPLY WITH A NJA SUPPLIED REPAIRED UNIT OPS CHECKED SATISFACTORY, IAW AMM 33·50-06.
